# SDR V0XD201310230193

- Difficulty date: October 21, 2013
- Submitted: October 23, 2013
- Operation: General aviation
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N724EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10138
- Aircraft time: 24,264 hours, 17,069 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: SH670321729
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLOOR SUPPORT AFT OF FS 280 CORRODED.  R & R RT FLOOR SILL IAW SRM 51-40-11, 51-42-06, 51-42-10, 51-42-13, 51-42-15, 51-25-06, 51-25-16, 51-23-00, AND AMM 51-21-01.
